Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
11/21/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2016, mr.(b)(6) underwent bilateral total knee replacements by implanting surgeon, dr.(b)(6) with cardinal health arthroplasty bone cement.On (b)(6) 2017, mr.(b)(6) to undergo a right-sided revision surgery due to aseptic loosening of his artificial knee components.Similarly, on (b)(6) 2018, mr.(b)(6) undergo a left-sided revision surgery due to aseptic loosening of his artificial knee components.No x-rays are available.No further information have been provided.